MathSciNet Relay Station
MathSciNet bibliographic data
MR290013 (44 #7198) 41.60 (46.00)
Kimeldorf, George; Wahba, Grace Some results on Tchebycheffian spline functions. J. Math. Anal. Appl. 33 1971 82–95.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement